# SDR 2002F00882

- Difficulty date: September 12, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N90421
- Make and model: Skrsky S76
- Aircraft serial: 760039
- Aircraft time: 9,852 hours, 41,736 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 761509000045
- Part serial: A08600104
- Condition: Cracked
- Location: Main Rotor
- Part time: 6,746 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT INSPECTION, THE MAIN ROTOR BLADE WAS FOUND TO BE DEBONDING AT STATION 57.75 THROUGH 77.75. THERE WAS A SMALL VOID, 1.25 INCHES, AT STATION 78.25. THERE WAS A SMALL CRACK ON TOP OF THE BLADE AT STATION 187.5.
